# SDR SWAA2021062886317

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL VAPOR WEB CRACKED 5' LONG. REPAIRED BAPOR WEB CRACK IN RT MLG WHEEL WELL BEHIND HYD SYSTEM 'B' RETURN FILTER PER APB SRM 57-10-10 2.C.(4)(B) ALLOWABLE DAMAGE 2. RE INSPECT EVERY 1200 CYCLES OR MORE FREQUENTLY. MAKE SURE CRACK HAS NOT GROWN PAST THE INTERIM SEAL. IF CRACKE HAS GROWN PAST INTERIM SEAL REFER TO APB SRM 57-10-10. PARAGRAPH H/ALLOWABLE DAMAGE 2 FOR ALLOWABLE LIMITS. REPETITIVE ACTION REQUIRED. / A) REPETITIVE ACTION REQUIRED COMPLIED WITH; NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE SRM 57-10-10-2.C(4)(B)
